# SDR SIMA20150827002

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 31,892 hours, 27,222 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861DT5
- Part serial: 1453
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT AT ABOUT 100 KTS SPS 1 - 2 INOPERATIVE.  SPS ADVANCE CAUTION MESSAGE.  REPLACED RT AOA IAW MM 27-36-01.  REPLACED SPC IAW MM 27-36-02.  OPS CHECKED GOOD.
